# SDR COMA9610123

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001017
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING.  REPLACED THE FLAP CONTROL UNIT.
